# SDR SWIA2020060950956

- Difficulty date: May 14, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP FROM FS569 TO FS621 LBL27 (P/N 601R35031-3) REQUIRES REPLACEMENT.  (C-CHECK) RO 4/27/2020 REMOVED THE DAMAGED BEAM CAP FROM FS569 TO FS621 LBL27 (P/N 601R35031-3), REF SRM.  INSTALLED NEW BEAM CAP P/N 601R35031-3 FROM FS569 TO FS621 LBL27 REF SRM 51-42-21, REO AND DWG.  REFERENCE THE CONTINUE CARD FOR DETAILS.  OPERATIONAL CHECKS GOOD.
